# SDR AALA202205105626

- Difficulty date: May 7, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 60,430 hours, 25,125 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Condition: Will Not Arm
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT ENTRY DOOR HANDLE DOES NOT STAY COMPLETELY DOWN (4L) **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
